Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Extreme bloatedness, slightly releaved after vomiting. Reason?

Hi im worried about my girlfriend, she experiencing extreme bloatedness to the point were she vomits to feel slightly relieved. A few days before this started she took the morning after pill and although I think this has something to do with it it isn t the first time she feel this bloatedness. Yesterday night she told me the bloatedness shifted towards one side and that its really uncomfortable. I asked her when was the last time she went to the washroom and she doesn t remember. It has happens I would say once a month that she tells me she feels bloated but not to this extreme..
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Dear sir, this is unspecific symptom but usually it is caused by IBD, gastritis including hiatal hernia or food alergies. She needs to do GE work up. It means that gastroscopy and colonoscopy must be done to rule out any kind of mechanical obstruction. If nothing is found then it can be IBD or some other functional intestinal disorders. If she feels bette rafter vomiting it means that the air and fluids are "trapped" in stomach and there is a problem with passage of food through pylorus. It can be caused by hiatus hernia or pyloric hipertrophy and stomach sphincters disorders. So gastroscopyy with biopsy will rule this out. Also she should change her diet and avoid things which aggravates symptoms.

Wish you good health.
Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor